# SDR SWAA041535

- Difficulty date: June 1, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- Aircraft time: 63,633 hours, 69,010 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Casting
- Part number: 65C28127
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT WING INBOARD NR 5 GROUND SPOILER ACTUATOR CASTING, CRACKED.  REMOVED AND REPLACED NR 5 ACTUATOR CASTING PER MM AND SRM.
